On some approximation of the 3D Euler system

E. I. Dinaburg, Yakov G. Sinai

Research output: Contribution to journalArticle

Abstract

In this paper we consider a quasi-linear approximation for the 3D Euler system as well as for the Navier-Stokes system in our previous paper (Moscow Math. J. 1(3) (2001), 381-388). We define finite-dimensional versions of the approximation and study properties of their solutions.

Original languageEnglish (US)
Pages (from-to)1443-1450
Number of pages8
JournalErgodic Theory and Dynamical Systems
Volume24
Issue number5
DOIs
StatePublished - Oct 1 2004

Fingerprint

Euler System
Navier-Stokes System
Linear Approximation
Approximation

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Cite this

@article{a151cb6e0b4941509c21f9743940698d,
title = "On some approximation of the 3D Euler system",
abstract = "In this paper we consider a quasi-linear approximation for the 3D Euler system as well as for the Navier-Stokes system in our previous paper (Moscow Math. J. 1(3) (2001), 381-388). We define finite-dimensional versions of the approximation and study properties of their solutions.",
author = "Dinaburg, {E. I.} and Sinai, {Yakov G.}",
year = "2004",
month = "10",
day = "1",
doi = "https://doi.org/10.1017/S0143385703000683",
language = "English (US)",
volume = "24",
pages = "1443--1450",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "5",

}

On some approximation of the 3D Euler system. / Dinaburg, E. I.; Sinai, Yakov G.

In: Ergodic Theory and Dynamical Systems, Vol. 24, No. 5, 01.10.2004, p. 1443-1450.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On some approximation of the 3D Euler system

AU - Dinaburg, E. I.

AU - Sinai, Yakov G.

PY - 2004/10/1

Y1 - 2004/10/1

N2 - In this paper we consider a quasi-linear approximation for the 3D Euler system as well as for the Navier-Stokes system in our previous paper (Moscow Math. J. 1(3) (2001), 381-388). We define finite-dimensional versions of the approximation and study properties of their solutions.

AB - In this paper we consider a quasi-linear approximation for the 3D Euler system as well as for the Navier-Stokes system in our previous paper (Moscow Math. J. 1(3) (2001), 381-388). We define finite-dimensional versions of the approximation and study properties of their solutions.

UR - http://www.scopus.com/inward/record.url?scp=9344246846&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=9344246846&partnerID=8YFLogxK

U2 - https://doi.org/10.1017/S0143385703000683

DO - https://doi.org/10.1017/S0143385703000683

M3 - Article

VL - 24

SP - 1443

EP - 1450

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 5

ER -